Fuzzy filters - Université d'Artois Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 1988

Dates and versions

hal-03661085 , version 1 (06-05-2022)

Identifiers

Cite

M.A. de Prada Vicente, Martintxo Saralegui-Aranguren. Fuzzy filters. Journal of Mathematical Analysis and Applications, 1988, 129 (2), pp.560-568. ⟨10.1016/0022-247X(88)90271-5⟩. ⟨hal-03661085⟩

Collections

UNIV-ARTOIS
8 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More